MathSciNet Relay Station
MathSciNet bibliographic data
MR181800 34.42
Kiguradze, I. T. On the conditions for oscillation of solutions of the differential equation $u\sp{\prime\prime}+a(t)|u|\ sp{n}\,{\rm sgn}\, u=0$. (Russian) Časopis Pěst. Mat. 87 1962 492–495.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement